On the cauchy problem for equivariant wave maps

Jalal Shatah, A. Shadi Tahvildar‐Zadeh

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)719-754
Number of pages36
JournalCommunications on Pure and Applied Mathematics
Volume47
Issue number5
DOIs
StatePublished - 1994

Fingerprint

Equivariant
Cauchy Problem

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the cauchy problem for equivariant wave maps. / Shatah, Jalal; Tahvildar‐Zadeh, A. Shadi.

In: Communications on Pure and Applied Mathematics, Vol. 47, No. 5, 1994, p. 719-754.

Research output: Contribution to journalArticle

Shatah, Jalal ; Tahvildar‐Zadeh, A. Shadi. / On the cauchy problem for equivariant wave maps. In: Communications on Pure and Applied Mathematics. 1994 ; Vol. 47, No. 5. pp. 719-754.
@article{ff5b0054483d44818900a8853aced19a,
title = "On the cauchy problem for equivariant wave maps",
author = "Jalal Shatah and Tahvildar‐Zadeh, {A. Shadi}",
year = "1994",
doi = "10.1002/cpa.3160470507",
language = "English (US)",
volume = "47",
pages = "719--754",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "5",

}

TY - JOUR

T1 - On the cauchy problem for equivariant wave maps

AU - Shatah, Jalal

AU - Tahvildar‐Zadeh, A. Shadi

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84990635786&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990635786&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160470507

DO - 10.1002/cpa.3160470507

M3 - Article

VL - 47

SP - 719

EP - 754

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 5

ER -